A symbolic dynamics approach for the complexity analysis of chaotic pseudo-random sequences
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2004, Vol. 53 Issue (9): 2876-2881    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
A symbolic dynamics approach for the complexity analysis of chaotic pseudo-random sequences
Xiao Fang-Hong1, Yan Gui-Rong1, Han Yu-Hang2
(1)西安交通大学建筑工程与力学学院,西安 710049; (2)中国工程物理研究院,绵阳 610003
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn